What could be the reason for extreme hot flashes and feeling very stressed ?
i am 20 and for the past 2 weeks i have been having really bad hot flashes, im not sure what is causing them but i have been really stressed i stopped taking my birth control and started taking it again, i have been using the same birth control for the past 2 years , if anyone may know what it might be please tell me.
I have been having hot flashes for about 4 months...my doctor said that after testing I am not entering menopause yet - I am 49 years old & had a hysterectomy 16 years ago - I still have my ovaries. What else could be causing this? I recently left a very stressful work environment & am feeling much better, eat well, do yoga 2x day & am very active but the hot flashes persist. I tried Black Cohosh briefly but it upset my stomach. I appreciate any thoughts Thanks - Connie
Why would I have HOT FLASHES say quite a few years after I should be done with those? Like I m 77. Does the body heating up periodically mean that I may have something else going on? I m not a sickly person at all...not many colds, not flu, no flu shots either, No pain anywhere?? I do have 4 teeth implants that are 2 years old..I can feel that they are there, could I be developing some adverse reaction to the metal..titainiam(sp) ..I hope not because I have a new knee Titainiam, put in April 25th 2017. It has healed quite nicely, no more pain... So that s my story.. would like to know about the sweats I m getting. K. Cline
hi,my son is 23 years old and he had suffered from hot flashes for more than 3 years and he did the test and nothing is wrong with him.what should I do? he left his school and do nothing.He does not feel anything when he does not study,once he needs to sit and concentrate on his study ,he is complaining that he could not study and he starts to have the symptoms again.
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?
I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?
I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...